ON FLOCKS UNDER SWITCHING DIRECTED INTERACTION TOPOLOGIES

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

17 Scopus Citations
View graph of relations

Author(s)

  • Felipe CUCKER
  • Jiu-Gang DONG

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)95-110
Journal / PublicationSIAM Journal on Applied Mathematics
Volume79
Issue number1
Online published22 Jan 2019
Publication statusPublished - Jan 2019

Link(s)

Abstract

We prove unconditional and conditional flocking results for a Cucker-Smale flocking model enhanced with switching topologies. These topologies can be arbitrary; in particular, they are not necessarily symmetric. Our proofs hold for both discrete and continuous time. In both cases, the critical exponent discriminating between unconditional and conditional flocking is shown to be at most 1/2(k - 1) , where k is the number of agents in the population.

Research Area(s)

  • Cucker-Smale model, flocking, switching topology

Citation Format(s)

ON FLOCKS UNDER SWITCHING DIRECTED INTERACTION TOPOLOGIES. / CUCKER, Felipe; DONG, Jiu-Gang.
In: SIAM Journal on Applied Mathematics, Vol. 79, No. 1, 01.2019, p. 95-110.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

Download Statistics

No data available